# SDR SWIA20240916706

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEFT T CAP LBL9 BETWEEN APPROXIMATELY FS1010.00 AND FS1065.00 CORRODED AS MARKED     (C-CHECK RO 9/15/2024)    FOUND TO BE OUT OF LIMITS, INSTALLED NEW LBL9 FLOOR BEAM REPAIR AT FS1005 TO FS1056 REF CRJ900 SRM 53-00-41-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-41-02-001-001-A01, REO 690-53-61-1446 REV -- DATED 2024-08-13, & DWG MM690-35041 REV AB, COMPLIED WITH 51-900-1002-SKY
